# SDR YENA2025051300482

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 60,530 hours, 21,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON COUPLING LOC BTW FR 64 TO FR 65 AND STR 43L AFT CARGO COM PARTMENT; (RESOLVED ON W/O: 1353728 TASKCARD: NR-00039) MOVED AND REPLACED COUPLING LOC BTW FR 64 TO FR 65 AND STR 43L AFT CARGO COMPARTMENT I.A.W. A320 SRM 51-42-11 AND DRAWING # D53470250 AL WORK ACCOMPLISHED ON AEROMAN WO 2025 178/1 NR 245302.
